# SDR V0XD2018080800003

- Difficulty date: July 28, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR WEB IN THE FWD EQUIPMENT BAY WAS CRACKED.  REPAIRED THE WEB AT BS 193 IAW REO 670-53-11-509, REV D.
